Facebook Pixel

I don't have any withdrawal blEeding(just a little dizziness) after taking unwanted 72. I took it within 10 hrs after just rubbing of genitals. does that mean pill is ineffective?

By September 27, 2012 - 6:49am
Rate This

Add a Comment1 Comments

I mean I had the rubbing just on the 8th day after the first day of my periods. I read that withdrawal bleeding occurs within 5 7 days. But till now I haven't faced any. I m due on 12th. Is this normal?

September 27, 2012 - 10:33am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!